# SDR DL72L010783

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 75,148 hours, 50,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK CORROSION STR 26L STA 464.  REPAIRED PER SRM 53-10-3.
